MAUDE Adverse Event Report: MEDSORB DOMINICANA, S.A. NEURO SPNG-1/2X3"-STRL- 20/CS; GAUZE/SPONGE, INTERNAL

MEDSORB DOMINICANA, S.A. NEURO SPNG-1/2X3"-STRL- 20/CS; GAUZE/SPONGE, INTERNAL
Model Number 30-057
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "product used in endoscopic sinus surgery with epinephrine.Small fibers were left behind in nasal cavity when sponges were removed.".
 
Additional Manufacturer Narrative
A user facility reported, "product used in endoscopic sinus surgery with epinephrine.Small fibers were left behind in nasal cavity when sponges were removed." deroyal industries, inc.Requested return of the device, but it has yet to be received.A supplier corrective action request (scar) has been issued to the supplier, medsorb dominicana, s.A.This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported, "product used in endoscopic sinus surgery with epinephrine.Small fibers were left behind in nasal cavity when sponges were removed." deroyal industries, inc.Requested return of the device, but it was not received.The device history record was reviewed and no issues were found.Deroyal reviewed inventory on hand and did not find any issues with the fibers.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).A supplier corrective action request (scar) has been issued to the supplier, (b)(4).The supplier reviewed their device history record, complaint records, and intended use verification.The device history record reviewed did not identify any issues within manufacturing.It was reviewed that the complaint stated that the product was used in a sinus surgery which is not within the scope of the intended use which should only be used for neurological procedures.Root cause: the product was used in an endoscopic sinus surgery, which is outside the intended use.The product is intended for neurological procedures only.Use in a different anatomical site, like nasal cavity, may result in unintended interaction with tissue, including the perception of fiber residue.Corrective or preventive actions: because the cause was traced to user error, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
NEURO SPNG-1/2X3"-STRL- 20/CS
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer (Section D)
MEDSORB DOMINICANA, S.A.
zona franca industrial park
san pedro de marcoris,
DO 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key24222137
Report Number1060680-2026-00002
Device Sequence Number8085503
Product Code EFQ
UDI-Device Identifier00749756035910
UDI-Public00749756035910
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K791871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-057
Device Lot Number25061938
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown